return to home page



Intimacy Expert  

  



Intimacy Expert Q&A's
Name: marianne

Question:
Vaginal dryness is making it impossible to have intercourse, i've tried estrogen cream vaginally but no relief. What can I do? I dont have any other symptoms, no burn, etc. I'm 50 and two years post menopause, even lubricants ky vit e oil dont work. Can you help with a suggestion?

Answer:
Hi Marianne,

There are a number of reasons you might have vaginal dryness .. estrogen deficiency is only ONE of the possible explanations. Medications, such as antihistamines among others, yeast infections or other vaginitis, a number of peripheral vascular conditions (e.g.,diabetes)as well as stress/anxiety may increase vaginal dryness. Before we can treat the problem, there needs to be an accurate diagnosis. Suggest you see your PCP or OBGYN. I also suggest that you contact another one of our power-surge experts, Dr. Alan Altman, for his thoughts on the subject.

Dr. Sandy Scantling
Author of Extraordinary Sex Now.
Visit Dr. Sandy's Web site at: www.drsandy.com

Information provided by Dr. Scantling is general in nature and should not be construed as a substitute for a visit to and examination by your own personal physician.
Please read our disclaimer.

Return to Intimacy Expert's Archive